MAUDE Adverse Event Report: MEDIVATORS, INC. ENDO SMARTCAP TUBING

MEDIVATORS, INC. ENDO SMARTCAP TUBING
Model Number 100164CO2EXT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of the lot subject of the reported event was reviewed and no issues were noted.The investigation into the reported event is in process; a follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that the pinch clamp for their endo smartcap tubing is not staying closed allowing water to leak from scopes and subsequently causing procedure delays.No report of injury.
 
Additional Manufacturer Narrative
Investigation determined that the cause of the tubing not staying clamped was attributed to the tip (point) of the clip.The tip is seated within the "teeth" of the clip to keep the clip engaged/closed.As the tip was not sharp/pointy enough, this allowed the point to detach from the teeth resulting in the reported issue.The issue appears to be isolated to a very small number of clips.We have notified our supplier, and will continue to monitor post-market data for trends.

Brand Name
ENDO SMARTCAP TUBING
Common Device Name
TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15727770
Report Number1651395-2022-00028
Device Sequence Number2919508
Product Code FAJ
UDI-Device Identifier00677964059087
UDI-Public00677964059087
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100164CO2EXT
Device Lot Number555370
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2022
Supplement Date Received by Manufacturer10/07/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown